Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017
Fuzzy Fixed Point Theorems for Fuzzy Mappings Viafuzzy ?-Admissible
Buthainah A. A. Ahmed, Manar Falih Dheyab
The aim of this paper is introduced the notion of fuzzy admissible, fuzzy Jaggi contractive and study some results of fuzzy fixed point for fuzzy mapping via fuzzy admissible in Hilbert spaces.
Keywords: fuzzy mapping, fuzzy fixed point, -admissible mapping and Hilbert space
Edition: Volume 6 Issue 7, July 2017
Pages: 1080 - 1082
How to Cite this Article?
Buthainah A. A. Ahmed, Manar Falih Dheyab, "Fuzzy Fixed Point Theorems for Fuzzy Mappings Viafuzzy ?-Admissible", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20174614, Volume 6 Issue 7, July 2017, 1080 - 1082